# SDR P5CA0401192

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,127 hours, 14,134 cycles
- Engine: Pwa JT9D70A
- Engine time: 44,405 hours, 10,028 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON FORWARD ANNUNCIATOR PANEL ON POWER UP FOR TAKEOFF.  REPEATED THRUST REVERSER LIGHT ON FLIGHT ENGINEER PANEL.  LOCKED OUT REVERSER PER AMM 78-00-00, OPENED MEL 78-12A.
